Posted by Jimmyboy on November 26, 2008, at 14:32:15
In reply to Re: Parnate or LDN????, posted by bleauberry on November 25, 2008, at 16:53:25
I am/was also taking LDN on and off...
I am having very similar expereinces. The first few days I take it I don't feel awful, but definitely "off" , just kind of fuzzy and flu like. Very hard to explain. But I have come off it 3 times and the few days after I stop, I also get a stretch of a few days at a time where I feel absolutely great. Then I return to normal.. unfortunately.
my theory ( just a theory) is that by taking the LDN ( which is temporarily blocking your mu opiod receptors)- you down-regulate the number of mu receptors thus making yourself more sensitive to endogenous endorphins (which hit mu) for a little while. Actvation of mu receptors releases dopamine in the right places in the brain and makes you feel good. After a few days homeostasis does its thing and they go back to normal, erasing the down regulation. If this is true cycling it may be an option, but you would have to go through the bad to cash in on the good.
Again, just a theory.
PS- i know three other people taking LDN and they feel great on it all the time and really like it. Lucky them!